# SDR YENA20151024518

- Difficulty date: October 24, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 46,483 hours, 16,472 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: E13589AA03
- Part serial: E13165098874
- Condition: Failed
- Part time: 2,528 hours, 911 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE, NAV GPWS FAULT /TERR FAIL IN FLIGHT, ECAM ACTIONS . NO GPWS/TERR OPERATIONAL.  IAW TSM TASK 31-32-00-810-843A, R & R CFDIU, 1TW, IAW MM 31-32-34-401,  BITE/OPS CHECK GOOD.  OK TO CONTINUE.  PERFORMED BITE CHECK OF GPWS IAW 34-48-00-740.  BITE OK, NO FAULTS DETECTED.  OK TO CONTINUE.
